I’m having a terrible cold and I feel awful. I’m currently taking 40 mg of Celexa and I read that Sudafed is the only safe drug to take with it.
Do any of you a have any experience taking Sudafed while having MAV? and being on an anti depressant? What are your experinces?? Does it make you feel more dizzy…???
Love to hear from you
Sudafed used to make me dizzy before I had MAv…I have not taken it since all this started. At the very least it made me very jittery. Is there nothing else to take …perhaps ask the doctor to give you some other options.
I was prescribed Sudafed while in the midst of a dire three week vertigo attack that had kept me in bed. It certainly didn’t make me more dizzy and may even have helped me turn a corner, difficult to say whether it was coincidence or not. I’m usually SUPER sensitive to meds but Sudafed had no bad side effects for me at all.
Sudafed causes me no problems.
I took it regular for a week and it made no difference whatsover to my dizziness but helped congestion try it , I think its quite mild .
Thank you so much for your answers. I tried half a pill and it was fine…It made me tired though…Still struggling with this cold.